MathSciNet Relay Station
MathSciNet bibliographic data
MR67122 20.0X
Chevalley, C. On algebraic group varieties. J. Math. Soc. Japan 6, (1954). 303–324.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement